RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1974, Volume 14, Number 4, Pages 992–1003 (Mi zvmmf9389)  

This article is cited in 1 scientific paper (total in 3 paper)

The hypersonic flow of a radiating gas over blunt bodies

O. M. Belotserkovskii, S. D. Osetrova, V. N. Fomin, A. S. Kholodov

Moscow

Full text: PDF file (1157 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1974, 14:4, 168–179

UDC: 517.9:533.7
Received: 22.01.1974

Citation: O. M. Belotserkovskii, S. D. Osetrova, V. N. Fomin, A. S. Kholodov, “The hypersonic flow of a radiating gas over blunt bodies”, Zh. Vychisl. Mat. Mat. Fiz., 14:4 (1974), 992–1003; U.S.S.R. Comput. Math. Math. Phys., 14:4 (1974), 168–179

Citation in format AMSBIB
\Bibitem{BelOseFom74}
\by O.~M.~Belotserkovskii, S.~D.~Osetrova, V.~N.~Fomin, A.~S.~Kholodov
\paper The hypersonic flow of a radiating gas over blunt bodies
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1974
\vol 14
\issue 4
\pages 992--1003
\mathnet{http://mi.mathnet.ru/zvmmf9389}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1974
\vol 14
\issue 4
\pages 168--179
\crossref{https://doi.org/10.1016/0041-5553(74)90081-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9389
  • http://mi.mathnet.ru/eng/zvmmf/v14/i4/p992

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Kerimov, L. I. Turchak, A. S. Kholodov, “On the 80th birthday of Academician Oleg Mikhailovich Belotserkovskii”, Comput. Math. Math. Phys., 46:8 (2006), 1277–1282  mathnet  crossref  mathscinet
    2. E. N. Aristova, B. V. Rogov, A. V. Chikitkin, “Optimal monotonization of a high-order accurate bicompact scheme for the nonstationary multidimensional transport equation”, Comput. Math. Math. Phys., 56:6 (2016), 962–976  mathnet  crossref  crossref  isi  elib
    3. A. I. Lobanov, “Nauchnye i pedagogicheskie shkoly Aleksandra Sergeevicha Kholodova”, Kompyuternye issledovaniya i modelirovanie, 10:5 (2018), 561–579  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:298
    Full text:154
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020